# SDR SWAA2022032211947

- Difficulty date: October 16, 2019
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 47,432 hours, 28,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN #4 SEAT TRACK STA 796 - 800 LOWER CROWN HAS CORROSION / SEAT TRACK #4 146A535-36 SECTION STA 727B TO 887 FOUND TO BE OUT OF LIMITS AND IS TO BE REPLACED ON NON ROUTINE G689246
